# SDR I05R087790

- Difficulty date: May 21, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N557CB
- Make and model: Snias AS350B2
- Aircraft serial: 3431
- Aircraft time: 322 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 420800001
- Part serial: 221
- Condition: Damaged
- Location: Fwd Evaporator
- Part time: 322 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EVAPORATOR BLOWER BRUSHES NOT SEATED: INOPERATIVE, REPLACED BLOWER
